Alert archive / Illinois / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Mar 11, 2006, 7:07 AM CST for Gibson County, Posey County, Vanderburgh County, Indiana; 7 counties in Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2006, 7:07 AM CST (13:07 UTC)
- Expired
- Mar 11, 2006, 11:00 AM CST
- In force
- 4 hr
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Saline County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 111309
FFWPAH
ILC047-059-065-069-165-185-193-INC051-129-163-111700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
707 AM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EDWARDS COUNTY IN SOUTHEAST ILLINOIS.
GALLATIN COUNTY IN SOUTHERN ILLINOIS.
GIBSON COUNTY IN SOUTHWEST INDIANA.
HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS.
HARDIN COUNTY IN SOUTHERN ILLINOIS.
POSEY COUNTY IN SOUTHWEST INDIANA.
SALINE COUNTY IN SOUTHERN ILLINOIS.
VANDERBURGH COUNTY IN SOUTHWEST INDIANA.
WABASH COUNTY IN SOUTHEAST ILLINOIS.
WHITE COUNTY IN SOUTHEAST ILLINOIS.
* UNTIL 1100 AM CST
* AT 705 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
ESTIMATED 1 TO 2 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED
AREA. AN ADDITIONAL 1 TO 1 1/2 INCHES OF RAIN IS POSSIBLE THROUGH
MID MORNING...AS MORE THUNDERSTORMS OVER SOUTHERN ILLINOIS MOVE
NORTHEAST ACROSS THE AREA.
* LOCATIONS IN THE WARNING INCLUDE CARMI...GRAYVILLE...MOUNT CARMEL...
POSEYVILLE...ALBION...OWENSVILLE...NEW HARMONY...MOUNT VERNON
INDIANA AND FORT BRANCH.
DO NOT DRIVE YOUR CAR ACROSS A WATER COVERED ROADWAY. IF RISING WATER
IS OBSERVED...MOVE TO HIGHER GROUND.
LAT...LON 3851 8765 3847 8776 3842 8774 3852 8748
3839 8742 3838 8732 3822 8733 3818 8769
3791 8771 3789 8782 3793 8791 3782 8792
3781 8803 3767 8816 3759 8815 3762 8870
3826 8869 3826 8815 3857 8814 3858 8766
$$3 follow-up statements
000
WGUS73 KPAH 111616
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1014 AM CST SAT MAR 11 2006
ILC047-059-065-069-165-185-193-111605-
HARDIN IL-SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-
EDWARDS IL-
1014 AM CST SAT MAR 11 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EDWARDS...WABASH...
WHITE...HAMILTON...GALLATIN...SALINE AND HARDIN COUNTIES...
AT 1010 AM CST...RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS
THAT PRODUCED HEAVY RAINFALL OVER THE WARNED AREA EARLY THIS MORNING
HAVE MOVED OUT OF THE AREA. WITH ONLY SCATTERED LIGHT TO MODERATE
SHOWERS EXPECTED THROUGH MIDDAY...AND NO SIGNIFICANT FLOODING
PROBLEMS ONGOING IN THE AREA...THE FLASH FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
3792 8771 3793 8790 3783 8792 3782 8808
3782 8808 3784 8803 3805 8804 3809 8796
3810 8797 3811 8801 3816 8793 3821 8798
3830 8793 3829 8785 3842 8775 3852 8748
$$
INC051-129-163-111700-
VANDERBURGH IN-GIBSON IN-POSEY IN-
1014 AM CST SAT MAR 11 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
POSEY...GIBSON AND VANDERBURGH COUNTIES...
AT 1010 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
SEVERAL LOW LYING ROADS AND POOR DRAINAGE AREAS CONTINUE TO BE
IMPASSABLE AT THIS TIME. WITH ONLY SCATTERED LIGHT TO MODERATE
SHOWERS EXPECTED...THE FLOOD WATERS SHOULD RECEDE OVER THE NEXT HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
POSEYVILLE...PATOKA...OWENSVILLE...OAKLAND CITY...HAUBSTADT...FORT
BRANCH AND CYNTHIANA
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
3792 8771 3793 8790 3783 8792 3782 8808
3782 8808 3784 8803 3805 8804 3809 8796
3810 8797 3811 8801 3816 8793 3821 8798
3830 8793 3829 8785 3842 8775 3852 8748
$$
DRS000
WGUS73 KPAH 111621 CCA
FFSPAH
FLASH FLOOD STATEMENT...CORRECTED EXPIRATION FOR CANCELLATION
NATIONAL WEATHER SERVICE PADUCAH KY
1014 AM CST SAT MAR 11 2006
ILC047-059-065-069-165-185-193-111630-
HARDIN IL-SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-
EDWARDS IL-
1014 AM CST SAT MAR 11 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EDWARDS...WABASH...
WHITE...HAMILTON...GALLATIN...SALINE AND HARDIN COUNTIES...
AT 1010 AM CST...RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS
THAT PRODUCED HEAVY RAINFALL OVER THE WARNED AREA EARLY THIS MORNING
HAVE MOVED OUT OF THE AREA. WITH ONLY SCATTERED LIGHT TO MODERATE
SHOWERS EXPECTED THROUGH MIDDAY...AND NO SIGNIFICANT FLOODING
PROBLEMS ONGOING IN THE AREA...THE FLASH FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
3792 8771 3793 8790 3783 8792 3782 8808
3782 8808 3784 8803 3805 8804 3809 8796
3810 8797 3811 8801 3816 8793 3821 8798
3830 8793 3829 8785 3842 8775 3852 8748
$$
INC051-129-163-111700-
VANDERBURGH IN-GIBSON IN-POSEY IN-
1014 AM CST SAT MAR 11 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
POSEY...GIBSON AND VANDERBURGH COUNTIES...
AT 1010 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
SEVERAL LOW LYING ROADS AND POOR DRAINAGE AREAS CONTINUE TO BE
IMPASSABLE AT THIS TIME. WITH ONLY SCATTERED LIGHT TO MODERATE
SHOWERS EXPECTED...THE FLOOD WATERS SHOULD RECEDE OVER THE NEXT HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
POSEYVILLE...PATOKA...OWENSVILLE...OAKLAND CITY...HAUBSTADT...FORT
BRANCH AND CYNTHIANA
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
3792 8771 3793 8790 3783 8792 3782 8808
3782 8808 3784 8803 3805 8804 3809 8796
3810 8797 3811 8801 3816 8793 3821 8798
3830 8793 3829 8785 3842 8775 3852 8748
$$
DRS000
WGUS73 KPAH 111702
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1102 AM CST SAT MAR 11 2006
INC051-129-163-111715-
VANDERBURGH IN-GIBSON IN-POSEY IN-
1102AM CST SAT MAR 11 2006
...THE FLASH FLOOD WARNING EXPIRED AT 1100 AM CST FOR POSEY...GIBSON
AND VANDERBURGH COUNTIES...
HEAVY RAINS HAVE MOVED NORTHEAST OF THE AREA AND NO MORE REPORTS OF
FLOODING HAVE BEEN RECEIVED...THEREFORE THE WARNING HAS BEEN ALLOWED
TO EXPIRE. ALTHOUGH SOME LIGHT TO MODERATE RAIN WILL BE POSSIBLE
THROUGH NOON...ANY FLOODING PROBLEMS SHOULD DIMINISH OVER THE NEXT
COUPLE OF HOURS.
LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
3792 8771 3793 8790 3783 8792 3782 8808
3782 8808 3784 8803 3805 8804 3809 8796
3810 8797 3811 8801 3816 8793 3821 8798
3830 8793 3829 8785 3842 8775 3852 8748
$$
RSTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 3:48 AM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 11, 3:48 AM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
348 AM CST SAT MAR 11 2006
.DISCUSSION...
ELEVATED SEVERE THUNDERSTORMS ONGOING ACROSS THE NORTHERN 1/2 OF
THE FA...WITH CONVECTION SEEN OVER NORTH CENTRAL ARKANSAS AS WELL
EARLY THIS MORNING. CONVECTION BEING SUPPORTED BY DECENT ELEVATED
INSTABILITY AND LOW / MID TROP STRONG WIND FIELDS. THE MODELS ARE
IN GENERAL AGREEMENT GRADUALLY SHIFTING CONVECTION ACROSS THE FA
THROUGH THE MORNING...THEN NORTH AND EAST OF THE REGION BY
AFTERNOON. SO TENDED POPS ACCORDINGLY.
ENERGETIC SW FLOW TO PERSIST OVER THE WEEKEND...WITH THE MODELS
ADVERTISING SEVERE WX AND HEAVY RAIN POTENTIAL...MAINLY LATE
SATURDAY INTO SATURDAY NIGHT...AND AGAIN SUNDAY NIGHT. WILL GO
AHEAD AND ISSUE A FLOOD WATCH...AS MORE THAN ONE ROUND OF DEEP
CONVECTION IS FORECAST TO AFFECT AREAS THAT HAVE ALREADY RECEIVED
HEFTY RAINFALL TOTALS FROM THE EVENT LATE WEDNESDAY AND THURSDAY.
SEVERE POTENTIAL THERE AS WELL. THE WIND FIELDS SATURDAY NIGHT
WILL ONLY BE MARGINALLY SUPPORTIVE...BUT INSTABILITY WILL BE
DECENT. SUNDAY NIGHT MAY BE OF GREATER CONCERN...AS THE WIND FIELDS
ARE FORECAST TO INCREASE SUBSTANTIALLY. THUS...THE LARGE DAY 2
MODERATE RISK AREA.
MODELS FINALLY SHIFT THE BULK OF THE ACTIVITY EAST OF THE REGION
MONDAY INTO MONDAY NIGHT. WILL HOLD ONTO HIGHER POPS ACROSS THE EAST
1/2 OF THE FA MONDAY...BUT TAPER OFF POPS ACROSS THE WEST.
NO CHANGES MADE TO THE LONG RANGE PORTION OF THE FORECAST. IN THE
SHORT TERM...GENERALLY USED A BLEND OF MAV AND MET NUMBERS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOLLINGER-BUTLER-CAPE
GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-RIPLEY-
SCOTT-STODDARD-WAYNE MO.
IL...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Mar 11, 5:07 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 507 AM CST SAT MAR 11 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 507 AM CST SAT MAR 11 2006 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE TONIGHT AND AGAIN SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. THE PRIMARY HAZARD WITH SCATTERED THUNDERSTORMS THIS MORNING WILL BE LARGE HAIL. DURING THE AFTERNOON...WIND DAMAGE POTENTIAL WILL INCREASE. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE TONIGHT...WHEN A RISK OF ISOLATED TORNADOES WILL EXIST...IN ADDITION TO LARGE HAIL AND DAMAGING WINDS. AS THUNDERSTORMS BECOME WIDESPREAD TONIGHT...FLOODING POTENTIAL WILL BE RATHER HIGH. THIS IS ESPECIALLY TRUE WHERE THE GROUND IS STILL SATURATED FROM HEAVY RAIN EARLY THIS MORNING AND DURING THE DAY THURSDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS...ALONG WITH ISOLATED TORNADOES...IS POSSIBLE...ESPECIALLY ON SUNDAY NIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. FLOODING POTENTIAL WILL BE HIGH AS ADDITIONAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS CROSS SATURATED GROUND. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. THE RISK OF SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST ON MONDAY WITH THE PASSAGE OF A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED AT TIMES THROUGH THE WEEKEND. REPORTS OF FLOODING ALONG WITH WIND AND HAIL ARE REQUESTED. MY
In the hours before
Local storm report, Mar 11, 4:54 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
454 AM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL HENDERSON 37.84N 87.58W
03/11/2006 E0.75 INCH HENDERSON KY TRAINED SPOTTER
0444 AM HAIL HENDERSON 37.84N 87.58W
03/11/2006 E0.88 INCH HENDERSON KY LAW ENFORCEMENT
0445 AM HAIL EVANSVILLE 37.98N 87.54W
03/11/2006 M0.88 INCH VANDERBURGH IN EMERGENCY MNGR
0447 AM HAIL BLAIRSVILLE 38.05N 87.76W
03/11/2006 E0.88 INCH POSEY IN TRAINED SPOTTER
&&
MIKENSpecial weather statement, Mar 11, 5:00 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 500 AM CST SAT MAR 11 2006 MOZ086-087-100-109>112-114-111200- BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-MISSISSIPPI MO- NEW MADRID MO-SCOTT MO-STODDARD MO-WAYNE MO- 500 AM CST SAT MAR 11 2006 AT 500 AM...PADUCAH DOPPLER RADAR DETECTED STRONG THUNDERSTORMS OVER SOUTHEAST MISSOURI. THESE STORMS WERE GENERALLY ALONG A LINE FROM JUST SOUTH OF GREENVILLE AND NEAR POPLAR BLUFF TO SOUTHWEST NEW MADRID COUNTY. THE STORMS WERE MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE CAPABLE OF PEA TO MARBLE SIZE HAIL AND BRIEF HEAVY RAINFALL...AS THEY MOVE ACROSS BUTLER...WAYNE...STODDARD...NEW MADRID AND BOLLINGER COUNTIES THROUGH 600 AM.
Local storm report, Mar 11, 5:01 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HAIL NEWBURGH 37.95N 87.40W
03/11/2006 M1.00 INCH WARRICK IN TRAINED SPOTTER
0459 AM HAIL NEWBURGH 37.95N 87.40W
03/11/2006 M1.00 INCH WARRICK IN TRAINED SPOTTER
&&
MIKENLocal storm report, Mar 11, 5:23 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
523 AM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM HAIL 1 N TENNYSON 38.10N 87.12W
03/11/2006 E0.88 INCH WARRICK IN TRAINED SPOTTER
&&
MIKENLocal storm report, Mar 11, 5:39 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 AM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 AM HAIL FAIRFIELD 38.38N 88.37W
03/11/2006 E0.88 INCH WAYNE IL TRAINED SPOTTER
&&
MIKENLocal storm report, Mar 11, 6:09 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
609 AM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM HAIL 3 W POSEYVILLE 38.17N 87.84W
03/11/2006 E0.75 INCH POSEY IN TRAINED SPOTTER
&&
MIKENThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 3:57 AM CST | Severe Thunderstorm Warning | PAH | Posey | 48 min |
| Mar 11, 4:02 AM CST | Severe Thunderstorm Warning | PAH | Vanderburgh | 43 min |
| Mar 11, 4:22 AM CST | Severe Thunderstorm Warning | PAH | Warrick | 53 min |
| Mar 11, 4:44 AM CST | Severe Thunderstorm Warning | PAH | Gibson, Vanderburgh | 33 min |
| Mar 11, 5:02 AM CST | Severe Thunderstorm Warning | PAH | Spencer | 43 min |
| Mar 11, 5:10 AM CST | Severe Thunderstorm Warning | PAH | Warrick | 25 min |
| Mar 11, 2:36 AM CST | Severe Thunderstorm Warning | PAH | Williamson | 39 min |
| Mar 11, 2:47 AM CST | Severe Thunderstorm Warning | PAH | Union | 28 min |
| Mar 11, 2:51 AM CST | Severe Thunderstorm Warning | PAH | Johnson | 39 min |
| Mar 11, 2:59 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton | 46 min |
| Mar 11, 3:12 AM CST | Severe Thunderstorm Warning | PAH | Pope, Saline | 48 min |
| Mar 11, 3:33 AM CST | Severe Thunderstorm Warning | PAH | Gallatin | 57 min |
| Mar 11, 3:40 AM CST | Severe Thunderstorm Warning | PAH | Williamson | 35 min |
| Mar 11, 3:46 AM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton | 44 min |
| Mar 11, 5:41 AM CST | Severe Thunderstorm Warning | PAH | Wayne | 34 min |
| Mar 11, 6:00 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 28 min |
| Mar 11, 6:23 AM CST | Severe Thunderstorm Warning | PAH | Johnson | 23 min |
| Mar 11, 6:41 AM CST | Flash Flood Warning | PAH | Union, Williamson | 4 hr |
| Mar 11, 7:28 AM CST | Flash Flood Warning | PAH | Johnson | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2006Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.